# SDR A6WA200540249

- Difficulty date: July 16, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 7,548 hours, 6,459 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING PLANK AT WS 45, FUEL ACCESS PANEL 640BB CUT OUT, RAS FRETTING DAMAGE 2 INCH LONG X .175 INCH WIDE.  (K)
